MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG SET; ANALGESIA PROVIDING CATHETER, INFILTRATION

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG SET; ANALGESIA PROVIDING CATHETER, INFILTRATION
Model Number 001158-10A
Medical Device Problem Codes Fracture (1260); Material Rupture (1546)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Catheter ruptured during removal.Piece of 20 cm remained in patient.Had to be surgically removed.
 
Event or Problem Description
Irn# (b)(4).Catheter ruptured during removal.Piece of 20cm remained in patient.Had to be surgically removed.
 
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Based on risk assessment and clinical assessment this file is considered as closed.Attachment: [complaint report for 414-18.Pdf].

Brand Name
INFILTRALONG SET
Common Device Name
ANALGESIA PROVIDING CATHETER, INFILTRATION
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key8099226
Report Number9611612-2018-00042
Device Sequence Number19262642
Product Code BSO
UDI-Device Identifier14048223016036
UDI-Public14048223016036
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Model Number001158-10A
Device Catalogue Number001158-10A
Device Lot Number1259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date11/23/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;